Will Latisse change my eye color?

Published on November 2, 2010 by

This question is a good one!  There is an incredible amount of false information being spread regarding potential change in eye color (irises) as a consequence of using Latisse to stimulate eyelash growth.

To answer your question, no, Latisse will not change your eye color! If you have blue eyes, do NOT worry about your eye color changing while using Latisse as directed (applying the product to your upper lash line every night).

To my knowledge, in the hundreds of thousands of patients being treated for glaucoma with the same active ingredient  that is in Latisse (bimatoprost), only a handful of patients with hazel eyes had a darkening (turning more brown) of their eye color.  Keep in mind, these changes were seen after administering the medication directly into their eyes as drops every night, as opposed to the lashline.  The vast majority of glaucoma patients with hazel eyes that used the medication (bimatoprost) in the form of eye drops did NOT notice any change in their eye color.

To date, there has not been ONE reported case of eye color change attributed to the use of Latisse (bimatoprost to the upper lash line to stimulate eyelash growth) in any patient in the US.

We will continue to answer your questions as you post them. 

Donna Russell, Laser and Aesthetic Nurse at Maxwell Aesthetics

 You may purchase Latisse at Maxwell Aesthetics.  Call 615-932-7700 or visit us at www.maxwellaesthetics.com for directions.

Filed under: , ,